Advertisement

Modular forms and abelian varieties

  • Don Blasius
Part of the Progress in Mathematics book series (PM, volume 102)

Abstract

In this article we prove a theorem concerning the relation between the Galois representations associated to modular forms of higher weight and those defined by the étale cohomology of abelian varieties.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [BR]
    D. Blasius and J. Rogawski. - Galois representations for Hilbert modular forms, Bull. AMS, July 1989.Google Scholar
  2. [D]
    P. Deligne. - Formes modulaires et représentations l-adique Séminaire Bourbaki 355, Springer-Verlag, New York SLN 179, (février 1969), 139-172.Google Scholar
  3. [D2]
    P. Deligne. - La conjecture de Weil pour les surfaces K3, Inv. Math. 15, (1972), 206 - 226.MathSciNetCrossRefMATHGoogle Scholar
  4. [F]
    G. Faltings. - Hodge-Tate structures and modular forms, Math. Ann 278, (1987), 133 - 149.MathSciNetCrossRefMATHGoogle Scholar
  5. [DM]
    P. Deligne and J. Milne. - Tannakian categories. In: Hodge Cycles, motives and Shimura varieties,Springer-Verlag, 1982.Google Scholar

Copyright information

© Springer Science+Business Media New York 1992

Authors and Affiliations

  • Don Blasius
    • 1
  1. 1.University of CaliforniaLos Angeles (U.C.L.A.)USA

Personalised recommendations